# SDR SWAA2024011139099

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,234 hours, 15,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF COMPARTMENT; SLIDE DID NOT DEPLOY.<[01] REINSTALLED FWD ENTRY DOOR SLIDE IAW MT 725-61-06. A/C OK FOR SERVICE.
